MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL LLC RLSND131-2.5; SUBDERMAL NEEDLE

RHYTHMLINK INTERNATIONAL LLC RLSND131-2.5; SUBDERMAL NEEDLE
Model Number RLSND131-2.5
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Medical device distributor reports that a foreign object was removed from a patient 3 days after surgery.The report was submitted to rhythmlink quality by rhythmlink's distributor pacific neurophysiological systems, through rhythmlink sales department by email and received on 24-jul-2019.The hospital was reported to be children's hospital at oakland\ucsf.The report contained only a photo of the foreign object.No other information was sent.Rhythmlink quality was unable to determine from the photo and lack of any other information, that the object was a piece of a needle, or that the object was from a piece of rhythmlink product.

Brand Name
RLSND131-2.5
Common Device Name
SUBDERMAL NEEDLE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL LLC
1140 1st street south
columbia SC 29209
MDR Report Key8961064
Report Number1067162-2019-00001
Device Sequence Number2687948
Product Code GXZ
UDI-Device Identifier10816312020202
UDI-Public(01)10816312020202
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/22/2020
Device Model NumberRLSND131-2.5
Device Catalogue NumberRLSND131-2.5
Device Lot NumberP000010966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;